# SDR A6WA200540192

- Difficulty date: June 5, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 7,600 hours, 6,431 cycles
- Engine: Ge CF343B1
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: CC6702200103
- Part serial: 7625
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RT SKIN DENTED 2.0 INCHES ABOVE RIB STATION 72.75 AND 14.3750 FORWARD OF TRAILING EDGE.  DENT IS 2 INCHES LONG X 1.5 INCHES WIDE AND .020 INCH DEEP.  REPAIRED RUDDER RT SKIN IAW EO.  (K)
